+ Reply to Thread
Results 1 to 6 of 6
  1. #1
    Saint Daahan Von Quitter the 1st
    Patron of Yin

    Join Date
    Mar 2005
    Posts
    4,717
    BG Level
    7

    PC Language Settings Issue

    I recently installed OpenMG Jukebox on my PC because I use the the Sony MD to listen to Music.

    After I installed it and opened up the program, everything was in Japanese. I figured it was like this because a long time ago I tried using the Windower IME but couldn't. In the process of doing that I changed some of my Langauge Settings.

    I went back to my Language settings and switched everything possible back to English.

    Now when I open up the program, instead of everything being in Japanese, it's all in question marks. Basically just a bunch of ??????? all over the place.

    If anyone can help me fix this and get it back to English, I would really appreciate it.

  2. #2

    Try uninstalling and reinstalling.

  3. #3
    Saint Daahan Von Quitter the 1st
    Patron of Yin

    Join Date
    Mar 2005
    Posts
    4,717
    BG Level
    7

    Quote Originally Posted by Genosync
    Try uninstalling and reinstalling.
    that worked, thanks very much.

  4. #4
    Ranger
    2600klub

    Join Date
    Apr 2005
    Posts
    11,303
    BG Level
    9
    FFXIV Character
    Sonomaa Kihten
    FFXIV Server
    Gilgamesh
    FFXI Server
    Bahamut
    WoW Realm
    Durotan
    Blog Entries
    12

    yeah, I told you that too, why didnt you listen to me

  5. #5
    Saint Daahan Von Quitter the 1st
    Patron of Yin

    Join Date
    Mar 2005
    Posts
    4,717
    BG Level
    7

    Quote Originally Posted by Sonomaa
    yeah, I told you that too, why didnt you listen to me
    you did? sorry lol, my brain is on vacation after exams today

  6. #6
    Chram
    Join Date
    Apr 2005
    Posts
    2,887
    BG Level
    7
    FFXI Server
    Ragnarok
    WoW Realm
    Argent Dawn

    This happens to me quite often when installing programs. If you have your system in a different language (like me) then you'll need to put the language and unicode settings back to English, install the program then change them back to whatever you want afterwards.

Quick Reply Quick Reply

  • Decrease Size
    Increase Size
  • Remove Text Formatting
  • Insert Link Insert Image Insert Video
  • Wrap [QUOTE] tags around selected text
  • Insert NSFW Tag
  • Insert Spoiler Tag